# SDR UALA2010031500856

- Difficulty date: March 14, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 64,112 hours, 24,101 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1824-1844
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27L DAMAGED BETWEEN STA 1824 AND 1844.  MAJOR REPAIR ACCOMPLISHED.  ACCOMPLISHED REMOVAL OF STRINGER FOR MANUFACTURE OF NEW SECTION.  HOLE IN FUSELAGE SKIN, BOTTOM OF AIRCRAFT, ONE FRAME SECTION FWD OF STA 1862.7 APPROX 1 FOOT LEFT OF CENTERLINE.  REMOVED DAMAGE AND CUT OUT STRINGER 27L FOR REPAIR.  REMOVED ADDITIONAL FASTENERS FWD ON STRINGER FOR REPAIR.  MANUFACTURED STRINGER SECTION AND 2EA REPAIR SECTIONS AND DRILLED. INSTALLATION OF STRINGER AND SPLICES COMPLETE.  MANUFACTURED FILLER AND DOUBLER, COUNTERSUNK AND PRIME.  INSPECTED STRINGER AND SPLICE INSTALLATION PER EVA 73552.  FINISHED INSTALLING SKIN REPAIR, SEALED AND PAINTED IAW SRM.
